# SDR IPXA2016091708341

- Difficulty date: September 11, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 79,010 hours, 14,181 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Repair
- Part number: APB7476501
- Condition: Leaking
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SERVICE, CENTER WING TANK LOWER STR 52 SPLICE REPAIR LEAKING AT XCW = 17.  REPAIRED LEAK IAW EA 011-5710-01-A6444, REV IR AND EO MD11-5710-61836-A, MAJOR.
